Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 11 found articles
 
 
  Non-stationarity and local approaches to modelling the distributions of wildlife
 
 
Title: Non-stationarity and local approaches to modelling the distributions of wildlife
Author: Osborne, Patrick E.
Foody, Giles M.
Suárez-Seoane, Susana
Appeared in: Diversity & distributions
Paging: Volume 13 (2007) nr. 3 pages 313-323
Year: 2007-05
Contents:
Publisher: Blackwell Publishing Ltd, Oxford, UK
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands